On the Beurling Convolution Algebra III

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/920
Title
On the Beurling Convolution Algebra III
File
Description

We treat the Beurling convolution algebra. Especially, Theorem IV and Theorem VIII in [4] are extended to the case of n-dimensional euclidean space R^<n>.

Author
著者 安西 一夫
著者(ヨミ) アンザイ カズオ
著者(別表記) ANZAI Kazuo
著者 堀江 賢治
著者(ヨミ) ホリエ ケンジ
著者(別表記) HORIE Kenji
著者 小泉 澄之
著者(ヨミ) コイズミ スミユキ
著者(別表記) KOIZUMI Sumiyuki
Publication Title
香川大学教育学部研究報告第Ⅱ部
Volume
57
Issue
1
Start Page
17
End Page
27
Publisher
香川大学教育学部
Published Date
20070330
ISSN
0389-3057
NCID
AN00038226
Resource Type
Departmental Bulletin Paper
Language
eng
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.